# SDR SWAA2022020931381

- Difficulty date: February 27, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAM494/X700239/AFT CARGO AFT SHIELD IS CORRODED / REMOVED AND REPLACED SHIELD IAW B737-700 DWG 146A0081 SHEET 7 REVC AND SRM 51-40-02-0-0G
